Well, an overdose of ibuprofen is usually marked by drowsiness, stomache pains, and trouble breathing. I have never heard of hallucination being a side effect.
That being said, when giving our little one's any medication including over the counter, it is extremely important to stick strictly to dosing instructions. I know the bottle I buy of infant tylenol or ibuprofen show recommended doses based on age and weight and of course frequency. Do not ever give more then she should get. I think many of us get overly comfortable because we think that over the counters can't cause to much trouble, but in fact they can be quite dangerous for our kids (and us). If you suspect you have given her too much and she has overdosed, you should call poison control, or have her seen at the ER right away.
ask your pediatrician or pharmacist for the appropriate dose and schedule for your baby's weight. They have reformulated many otc pain meds recently, so the dosage may be different from what you used to give.
Has she given any indication that it is mouth pain? Are her hands in her mouth, her gums red or swollen? I would be concerned that something else is wrong :( If it were teething, the ibuprofen should give at least some temporary relief. If she continues to be inconsolable despite snuggles and distraction and it is not normal for her, I would get her checked out asap.
Another thought- ibuprofen can cause tummy upset if given on an empty stomach.
Try giving her a frozen washrag to chew on. You don't want to give her ibprophen unless she has a fever from teething.